# SDR P2EA00217

- Difficulty date: July 11, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N123NJ
- Make and model: Boeing 737230
- Aircraft serial: 22121
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - DURING C-CHECK, FOUND THE RIGHT OUTBOARD AFT FLAP OUTBOARD AFT CORNER DELAMINATED 1.5 INCHES LONG BY .50 INCHES WIDE.  REPAIRED THE RIGHT OUTBOARD AFT FLAP OUTBOARD AFT CORNER DELAMINATION IAW SRM 51-40-06 FIG 2.  (M)
